Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes recurrent UTI despite taking Macrobid?

I am taking my last macrobid antibiotic tonight for my uti. My symptoms went away within the first couple days of taking it, but came back today after sexual intercourse. I did urinate afterward as I always do. Could the sex have caused the uti to flare again, or become worse? I really don t want to have to go back to the doctor and take more antibiotics.
Thu, 10 Oct 2019
Report Abuse
General & Family Physician 's  Response
Hi,

If you are having recurrent UTIs you may need to get anytime cultures and sensitivity reports, and ultrasound KUB and whether to restart antibiotics should be decided after that. Also the partners urinalysis may also be done to treat him too if needed. Keep good hydration meanwhile.

Hope I have answered your query. Let me know if I can assist you further.

Wishing you a speedy recovery.

Regards,
Dr. Saddiq Ulabidin, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been prescribed a 10 day macrobid prescription for my UTI, I have one left and I have been almost 100% this whole time, until today.. The...